About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 784279, 5 pages
http://dx.doi.org/10.1155/2013/784279
Research Article

New Interval Oscillation Criteria for Certain Linear Hamiltonian Systems

1School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China
2Department of Mathematics, Jining University, Qufu 273155, China

Received 30 January 2013; Accepted 16 April 2013

Academic Editor: Wei Li

Copyright © 2013 Jing Shao and Fanwei Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Dubé and A. B. Mingarelli, “Note on a non-oscillation theorem of Atkinson,” Electronic Journal of Differential Equations, vol. 2004, no. 22, pp. 1–6, 2004. View at Zentralblatt MATH · View at MathSciNet
  2. A. B. Mingarelli, “Nonlinear functionals in oscillation theory of matrix differential systems,” Communications on Pure and Applied Analysis, vol. 3, no. 1, pp. 75–84, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. G. A. Dubé and A. B. Mingarelli, “Nonlinear functionals and a theorem of Sun,” Journal of Mathematical Analysis and Applications, vol. 308, no. 1, pp. 208–220, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. I. Al-Dosary, H. K. Abdullah, and D. Hussein, “Short note on oscillation of matrix Hamiltonian systems,” Yokohama Mathematical Journal, vol. 50, no. 1-2, pp. 23–30, 2003. View at Zentralblatt MATH · View at MathSciNet
  5. F. Meng and A. B. Mingarelli, “Oscillation of linear Hamiltonian systems,” Proceedings of the American Mathematical Society, vol. 131, no. 3, pp. 897–904, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Q. Yang and Y. Tang, “Oscillation theorems for self-adjoint matrix Hamiltonian systems involving general means,” Journal of Mathematical Analysis and Applications, vol. 295, no. 2, pp. 355–377, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Meng and Y. Sun, “Interval criteria for oscillation of linear Hamiltonian systems,” Mathematical and Computer Modelling, vol. 40, no. 7-8, pp. 735–743, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Q. Yang, R. Mathsen, and S. Zhu, “Oscillation theorems for self-adjoint matrix Hamiltonian systems,” Journal of Differential Equations, vol. 190, no. 1, pp. 306–329, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. G. Sun, “New oscillation criteria for linear matrix Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 651–658, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Zheng, “Oscillation theorems for linear matrix Hamiltonian systems,” Applied Mathematics—A Journal of Chinese Universities, vol. 17, pp. 285–290, 2002 (Chinese).
  11. Z. Zheng, “Interval oscillation criteria for linear Hamiltonian systems,” Mathematische Nachrichten, vol. 281, no. 11, pp. 1664–1671, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Zheng, “Linear transformation and oscillation criteria for Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 236–245, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Meng and Y. Sun, “Oscillation of linear Hamiltonian systems,” Computers & Mathematics with Applications, vol. 44, no. 10-11, pp. 1467–1477, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. H. Erbe, Q. Kong, and S. G. Ruan, “Kamenev type theorems for second-order matrix differential systems,” Proceedings of the American Mathematical Society, vol. 117, no. 4, pp. 957–962, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q. Yang and Y. Tang, “Interval oscillation criteria for self-adjoint matrix Hamiltonian systems,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 135, no. 5, pp. 1085–1108, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. I. S. Kumari and S. Umamaheswaram, “Oscillation criteria for linear matrix Hamiltonian systems,” Journal of Differential Equations, vol. 165, no. 1, pp. 174–198, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. Kratz, Quadratic Functionals in Variational Analysis and Control Theory, vol. 6 of Mathematical Topics, Akademie, Berlin, Germany, 1995. View at MathSciNet